A semiparametric model for truncated and censored data
Liuquan Sun and
Lixing Zhu
Statistics & Probability Letters, 2000, vol. 48, issue 3, 217-227
Abstract:
In this paper we propose and study a semiparametric estimator of the survival function based on left truncated and right censored data. Uniform consistency and a functional central limit result for this estimator are established. In addition, this estimator is shown to be superior to the product-limit estimator in terms of asymptotic variance.
Keywords: Truncated; and; censored; data; Product-limit; estimator; Maximum-likelihood; estimation; Functional; central; limit; theorem; Uniform; consistency (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(99)00207-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:48:y:2000:i:3:p:217-227
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().